# SDR 9801985529

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Reqd Service
- Location: Nr 1 Generator
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 GENERATOR OFF LIGHT ILLUMINATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND SERVICED THE NR 1 IDG.  SUBSEQUENT RUN-UP WAS SATISFACTORY.
